# SDR CALA2024121201484

- Difficulty date: December 9, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737924ER
- Aircraft serial: 42177
- Aircraft time: 34,877 hours, 12,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP AT AFT DOOR 2 LEFT. REPLACE EXTERIOR EMERGENCY LIGHT LAMP AT DOOR 2L PER AMM TASK 33-51-04-960-801. LIGHT OPS CHECKS GOOD.
